# SDR DL76G031149

- Difficulty date: December 30, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 30,904 hours, 6,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 63036
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND LEFT SLIDE AND RIGHT SPOILER SQUIBS NOT TESTING IN COCKPIT.  REPLACED BATTERY PACK AT 22G, CHECKS NORMAL.
